MAUDE Adverse Event Report: CAREFUSION 2200, INC TRU-CUT; INSTRUMENT, BIOPSY

CAREFUSION 2200, INC TRU-CUT; INSTRUMENT, BIOPSY
Model Number 2N2704X
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
A "tru-cut" was used on patient for a liver biopsy.Upon removal of instrument after attempting to get specimen, it was noticed that the handle wouldn't retract.The tru-cut was removed in one piece, no pieces left in patient.Another tru-cut was given to surgeon and used without incident.

Brand Name
TRU-CUT
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION 2200, INC
75 north fairway drive
vernon hills IL 60061
MDR Report Key10307383
Report Number10307383
Device Sequence Number16346607
Product Code KNW
UDI-Device Identifier10885403110627
UDI-Public(01)10885403110627
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/06/2020
Report Date (Section F) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2N2704X
Device Catalogue Number2N2704X
Device Lot Number0001276892
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/22/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight82
Date Report Sent to FDA07/06/2020